# SDR P5CA9700912

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Condition: Delaminated
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STAB L/E FAIRING 3310L DENT APPROX 70 FROM OUTBOARD END.  REFORMED PER BOEING SRM 51-40-01 REFER CWS NR 858928.
